Authors: SoYoung Choi BoHae Im
Publish Date: 2014/01/28
Volume: 144, Issue: 3-4, Pages: 503-515
Abstract
Duke and Jenkins Pure Appl Math Q 441327–1340 2008 constructed a canonical basis for the space of weakly holomorphic modular forms for rm SL 2mathbbZ and investigated the zeros of the basis elements In this paper we give an analogy in the Drinfeld setting of the result given by Duke and Jenkins Pure Appl Math Q 441327–1340 2008SoYoung Choi was supported by Basic Science Research Program through the National Research Foundation of Korea NRF funded by the Ministry of Education Science and Technology NRF2012R1A1A3011711 and by the Dongguk University Research Fund of 2013 and BoHae Im who is the corresponding author was supported by Basic Science Research Program through the National Research Foundation of Korea NRF funded by the Ministry of Education Science and Technology NRF20110015557
Keywords: